American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Paul H. Edelman and Victor Reiner. Not all free arrangements are $K(\pi,1)$ . Bull. Amer. Math. Soc. 32 (1995) 61-65. MR 1273396.
Abstract, references, and article information   
View Article: PDF

[2] Kenneth S. Brown and Ross Geoghegan. $FP_\infty$ groups and HNN extensions. Bull. Amer. Math. Soc. 9 (1983) 227-229. MR 707963.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1